# SDR UIEA2017071201174

- Difficulty date: July 8, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 89,745 hours, 20,425 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE SQUIB TEST INOP FOR SYSTEM NR 1 AND NR 2. FOUND BOTH NR 1 AND NR 2 SQUIB CANNON PLUG DISCONNECTED FOR NR 2 ENG FIRE BOTTLE. CONNECTED NR 1 AND NR 2 SQUIB CANNON PLUG PER AMM 26-21-03-404-111 STEPS F(8) TO (12) OP CHECK NORMAL PER AMM 26-21-03-404-111 STEP G.
